Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
peruanofutbol14

DORYX is making me break out bad

Recommended Posts

I just started taking doryx 150mg once a day for about 8 days with finacea gel morning and night....and ive been breaking out is this common ? does it get worse before better and is it the doryx thats making me break out? please help!!!!!

Share this post


Link to post
Share on other sites

Heya

Yes it can happen. When i first took Doxycycline back in 2006 for two weeks I had a massive flare and got off it. I went back on it a second time post-Accutane and had no troubles. Therefore I look back now and wished I gave Doxy more of a chance the first time round. Likely Doxy is just pushing acne out of your system. Give it 3 months before making a full judgement.

Shantelle

Share this post


Link to post
Share on other sites
Guest Timehealsall

are the zits that you are getting inflamed?

Share this post


Link to post
Share on other sites

3 months is a long long time .. i was on epiduo before and i broke out bad too but it started getting better after 2 weeks and then later stop working... can doryx be the same? and ive been just getting small pimples and ive gotten quite a few while on doryx and ive also noticed alot more skin like bumps im hoping it'll get better after 2 weeks :/

Share this post


Link to post
Share on other sites
Guest Timehealsall

so you are not getting inflamed lesions? i wouldnt worry about it if i were you. Doxy will eventually clear them up!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×